# SDR AALA202206289899

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 80,456 hours, 10,461 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REST ENTRY DOOR WILL NOT OPEN. ADJUSTED CREW REST DOOR LATCH PER AMM 25-29-01.
